MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J441H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device ma7083, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent cesarean section procedure on an unknown date and suture was used.During the procedure, the suture was broken.Changed to another one to complete the surgery.There were no adverse patient consequences reported.

Brand Name
VCL CT BRD UD 27IN 4-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8918745
Report Number2210968-2019-85962
Device Sequence Number16271948
Product Code GAM
UDI-Device Identifier10705031039919
UDI-Public10705031039919
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberJ441H
Device Lot NumberMA7083
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/21/2019
Patient Sequence Number1